# SDR SWIA2020082151966

- Difficulty date: August 1, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FLOOR BEAM SPLICE AT FR90 .    REMOVED AND REPLACED LH FLOOR BEAM GUSSET AT FR90 DUE TO OUT OF LIMITS MATERIAL LOSS, IAW SRM.
